May 7, 2003
Dr. Henry, Back in the beginning of the year, I submitted a question to you regarding hair loss associated from HIV meds, (posted Feb 6,2003, titled More Hair Loss)I gave a quick synopsis of my med regimine (Crixivan, Norvir, 3TC & AZT) I stopped that combination in Dec 02 and started Viread, Viramune and Ziagen. In your remarks to me, you stated that there are sometimes positive results when certain meds are stopped. You also said to let you know what happens over the next year. Well, I just wanted to report to you that since I wrote you, I have had a significant amount of my body hair grow back. My forearms, chest and genital area have about 50 to 75 of the hair it used to. My legs are beginning to show signs of recovery too. I can't tell you how good this makes me feel. I hope the trend continues. I will write you again in 6 months to give an update.
Response from Dr. Henry
Larry-wow-good to hear from you and thanks for actually providing some follow-up (helps me track how often my advice is a dud!). Glad to hear that you are getting some hair back with the change in meds. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Blowjob From A Prostitute Safe?
- Blood In Semen After Receptive Anal Sex Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.